Search Results

There are 4023 results for: content related to: On a classification of theories without the independence property

  1. Schur–Weyl Theory for C*-algebras

    Mathematische Nachrichten

    Volume 285, Issue 10, July 2012, Pages: 1170–1198, Daniel Beltiţă and Karl-Hermann Neeb

    Article first published online : 9 FEB 2012, DOI: 10.1002/mana.201100114

  2. Boundary pairs and boundary conditions for general (not necessarily definite) first-order symmetric systems with arbitrary deficiency indices

    Mathematische Nachrichten

    Volume 285, Issue 14-15, October 2012, Pages: 1895–1931, Vadim Mogilevskii

    Article first published online : 21 JUN 2012, DOI: 10.1002/mana.201100241

  3. Foliations with trivial canonical bundle on Fano 3-folds

    Mathematische Nachrichten

    Volume 286, Issue 8-9, June 2013, Pages: 921–940, Frank Loray, Jorge Vitório Pereira and Frédéric Touzet

    Article first published online : 6 FEB 2013, DOI: 10.1002/mana.201100354

  4. Note on the Serre-Swan theorem

    Mathematische Nachrichten

    Volume 286, Issue 2-3, February 2013, Pages: 272–278, Archana S. Morye

    Article first published online : 23 NOV 2012, DOI: 10.1002/mana.200810263

  5. Atiyah classes with values in the truncated cotangent complex

    Mathematische Nachrichten

    Volume 286, Issue 13, September 2013, Pages: 1305–1325, Fabian Langholf

    Article first published online : 20 FEB 2013, DOI: 10.1002/mana.201200069

  6. Models of expansions of equation image with no end extensions

    Mathematical Logic Quarterly

    Volume 57, Issue 4, August 2011, Pages: 341–365, Saharon Shelah

    Article first published online : 7 JUN 2011, DOI: 10.1002/malq.200910129

  7. Ideals with bases of unbounded Borel complexity

    Mathematical Logic Quarterly

    Volume 57, Issue 6, December 2011, Pages: 582–590, Piotr Borodulin-Nadzieja and Szymon Gła̧b

    Article first published online : 2 AUG 2011, DOI: 10.1002/malq.201020081

  8. Algebraic approximation of Kähler threefolds

    Mathematische Nachrichten

    Volume 285, Issue 11-12, August 2012, Pages: 1486–1499, Florian Schrack

    Article first published online : 29 MAY 2012, DOI: 10.1002/mana.201100228

  9. Congruences and ideals on Peirce algebras: a heterogeneous/homogeneous point of view

    Mathematical Logic Quarterly

    Volume 58, Issue 4-5, August 2012, Pages: 252–262, Sandra Marques Pinto and M. Teresa Oliveira-Martins

    Article first published online : 13 JUN 2012, DOI: 10.1002/malq.201020058

  10. Congruences and ideals on Boolean modules: a heterogeneous point of view

    Mathematical Logic Quarterly

    Volume 57, Issue 6, December 2011, Pages: 571–581, Sandra Marques Pinto and M. Teresa Oliveira-Martins

    Article first published online : 4 OCT 2011, DOI: 10.1002/malq.201020057

  11. The grand Lusin-area characterization of Hajłasz-Sobolev spaces and Triebel-Lizorkin spaces

    Mathematische Nachrichten

    Volume 286, Issue 7, May 2013, Pages: 691–711, Xiaojuan Jiang, Dachun Yang and Wen Yuan

    Article first published online : 11 APR 2012, DOI: 10.1002/mana.201100161

  12. Certain algebraic surfaces with Eisenbud-Harris general fibration of genus 4

    Mathematische Nachrichten

    Volume 286, Issue 4, March 2013, Pages: 402–429, Tomokuni Takahashi

    Article first published online : 29 NOV 2012, DOI: 10.1002/mana.201100304

  13. A model structure approach to the finitistic dimension conjectures

    Mathematische Nachrichten

    Volume 285, Issue 7, May 2012, Pages: 821–833, M. Cortés Izurdiaga, S. Estrada and P. A. Guil Asensio

    Article first published online : 10 JAN 2012, DOI: 10.1002/mana.201000116

  14. Large deviations for discontinuous additive functionals of symmetric stable processes

    Mathematische Nachrichten

    Volume 284, Issue 8-9, June 2011, Pages: 1148–1171, Masayoshi Takeda and Kaneharu Tsuchida

    Article first published online : 13 MAY 2011, DOI: 10.1002/mana.200810843

  15. Rice and Rice-Shapiro Theorems for transfinite correction grammars

    Mathematical Logic Quarterly

    Volume 57, Issue 5, October 2011, Pages: 504–516, John Case and Sanjay Jain

    Article first published online : 30 JUN 2011, DOI: 10.1002/malq.201020054

  16. Maximal regularity with temporal weights for parabolic problems with inhomogeneous boundary conditions

    Mathematische Nachrichten

    Volume 285, Issue 8-9, June 2012, Pages: 1032–1051, Martin Meyries and Roland Schnaubelt

    Article first published online : 2 FEB 2012, DOI: 10.1002/mana.201100057

  17. Quantified universes and ultraproducts

    Mathematical Logic Quarterly

    Volume 58, Issue 1-2, February 2012, Pages: 63–74, Alireza Mofidi and Seyed-Mohammad Bagheri

    Article first published online : 4 JAN 2012, DOI: 10.1002/malq.201110019

  18. Integral geometry for equation image-modules on dual flag manifolds and generalized Verma modules

    Mathematische Nachrichten

    Volume 286, Issue 10, July 2013, Pages: 992–1006, Corrado Marastoni

    Article first published online : 8 JAN 2013, DOI: 10.1002/mana.201200149

  19. Spaces of vector-valued functions and their duals

    Mathematische Nachrichten

    Volume 285, Issue 8-9, June 2012, Pages: 1063–1081, Walter Roth

    Article first published online : 9 FEB 2012, DOI: 10.1002/mana.201100085

  20. A note on parameter free Π1-induction and restricted exponentiation

    Mathematical Logic Quarterly

    Volume 57, Issue 5, October 2011, Pages: 444–455, A. Cordón-Franco, A. Fernández-Margarit and F. F. Lara-Martín

    Article first published online : 15 JUN 2011, DOI: 10.1002/malq.201010013